Dosi, Anar Adıgüzel oğlu

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 2

Number of views:
This page:2232
Abstract pages:2861
Full texts:907
Dosi, Anar Adıgüzel oğlu
Doctor of physico-mathematical sciences (2012)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Phone: +90 (392) 661 3003
Fax: +90 (392) 661 2949
E-mail: ,
Keywords: Taylor spectrum, Banach-Lie algebra representations, sheaf cohomology, operator spaces, quantum spaces, matrix convexity.
UDC: 517.98, 517.984.22, 512.556, 517.553


Noncommutative analysis, multivariable spectral theory, noncommutative functional calculi, quantum functional analysis.


B.S. Mathematics 1993, Dept. of Pure Mathematics, Novosibirsk State University, Russia;
M.S. Mathematics, 1995, Dept. of Mathematics of Baku State University, Azerbaijan;
Ph.D., Mathematics, 1998, Baku State University, Baku, Azerbaijan
Institute of Mathematics and Mechanics of Azerbaijan Academy of Sciences, Assistant Professor (Research Fellow) (full time) Baku (1995–2001) Azerbaijan;
Institute of Mathematics and Mechanics of Azerbaijan Academy of Sciences, Associate Professor (Senior Research Fellow) (full time) Baku (2001–2003) Azerbaijan;
Department of Mathematics, Atilim University, Associate Professor (full time) Ankara (2004–2006) Turkey;
Department of Mathematics, Atilim University, Professor Dr. (full time) Ankara (2007–2008) Turkey;
Middle East Technical University NCC (full time) Guzelyurt (2008–) KKTC, Turkey.

Main publications:
  1. Dosiev A. A., “Local operator spaces, unbounded operators and multinormed $C^*$-algebras”, Journal of Functional Analysis, 255:7 (2008), 1724–1760  crossref  mathscinet  zmath
  2. Dosiev A. A., “Regularities in noncommutative Banach algebras”, Integral Equations and Operator Theory, 61:3 (2008), 341–364  crossref  mathscinet  zmath
  3. Dosiev A. A., “The representation theorem for local operator spaces”, Functional Analysis and its Applications, 41:4 (2007), 306–310  crossref  mathscinet  zmath
  4. Dosiev A. A., “Quantized moment problem”, Comptes Rendus Mathematique, 344:10 (2007), 627–630  crossref  mathscinet  zmath
  5. Dosiev A. A., “Cartan-Slodkowski spectra, splitting elements and noncommutative spectral mapping theorems”, Journal of Functional Analysis, 230:2 (2006), 446–493  crossref  mathscinet  zmath
List of publications on Google Scholar

Publications in Math-Net.Ru
1. A. Dosi, “Noncommutative holomorphic functional calculus, affine and projective spaces from NC-complete algebras”, Algebra i Analiz, 31:4 (2019),  48–113  mathnet
2. A. Dosi, “Operator Hilbert systems”, Funktsional. Anal. i Prilozhen., 53:2 (2019),  79–86  mathnet  elib
3. A. A. Dosi, “Quantum system structures of quantum spaces and entanglement breaking maps”, Mat. Sb., 210:7 (2019),  21–93  mathnet  elib; Sb. Math., 210:7 (2019), 928–993  isi  scopus
4. A. A. Dosi, “A Representation Theorem for Quantum Systems”, Funktsional. Anal. i Prilozhen., 47:3 (2013),  90–96  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:3 (2013), 241–245  isi  scopus
5. A. A. Dosi, “Bipolar Theorem for Quantum Cones”, Funktsional. Anal. i Prilozhen., 46:3 (2012),  84–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:3 (2012), 228–231  isi  scopus
6. A. A. Dosi, “The Taylor spectrum and transversality for a Heisenberg algebra of operators”, Mat. Sb., 201:3 (2010),  39–62  mathnet  mathscinet  zmath  elib; Sb. Math., 201:3 (2010), 355–375  isi
7. A. A. Dosi, “Non-commutative holomorphic functions in elements of a Lie algebra and the absolute basis problem”, Izv. RAN. Ser. Mat., 73:6 (2009),  77–100  mathnet  mathscinet  zmath  elib; Izv. Math., 73:6 (2009), 1149–1171  isi  elib  scopus
8. A. A. Dosiev, “The Representation Theorem for Local Operator Spaces”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  73–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 306–310  isi  scopus
9. A. A. Dosiev, “Cohomology of Sheaves of Fréchet Algebras and Spectral Theory”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  76–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:3 (2005), 225–228  isi  scopus
10. A. A. Dosiev, “Homological Dimensions of the Algebra Formed by Entire Functions of Elements of a Nilpotent Lie Algebra”, Funktsional. Anal. i Prilozhen., 37:1 (2003),  73–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:1 (2003), 61–64  isi  scopus
11. A. A. Dosiev, “Algebras of power series of elements of a Lie algebra, and Slodkowski spectra”, Zap. Nauchn. Sem. POMI, 290 (2002),  72–121  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 124:2 (2004), 4886–4908
12. A. A. Dosiev, “Ultraspectra of a Representation of a Banach Lie Algebra”, Funktsional. Anal. i Prilozhen., 35:3 (2001),  80–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:3 (2001), 226–229  isi  scopus
13. A. A. Dosiev, “Holomorphic Functions of a Basis of a Nilpotent Lie Algebra”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  82–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:4 (2000), 302–304  isi

Presentations in Math-Net.Ru
1. Quantum systems, duality and separable morphisms of operator Hilbert systems
A. A. Dosi
Algebras in Analysis
May 22, 2018 17:00
2. Noncommutative projective schemes from free nilpotent Lie algebra
A. Dosi
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
February 10, 2015 15:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020